# SDR CALA9900110

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731411
- Condition: Inoperative
- Location: Lt Mlg Door
- Part time: 20,449 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LT MLG DOOR WOULD NOT RETRACT AFTER TAKEOFF FROM SFO.  THE AIRCRAFT WAS RETURNED TO SFO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT MLG DOOR ACTUATOR IAW MM 32-32-81.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
